The aim of the present paper is to establish a new result, which guarantees the instability of zero solution to a certain class of non-autonomous ordinary differential equations of sixth order. Our result includes and improves some well-known results in the literature.
A Further Result on the Instability of Solutions to a Class of Non-Autonomous Ordinary Differential Equations of Sixth Order,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 3,
1, Article 6.
Available at: https://digitalcommons.pvamu.edu/aam/vol3/iss1/6